# SDR FDEA201309232283

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 37,538 hours, 18,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327279200000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 132RF IN LOWER FWD CARGO BAY WAS FOUND SOFT. FABRICATED A NEW PANEL WITH INSERTS AND ADHESIVE IAW SRM 53-10-20 & IRM 9701.  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
